Focusing singularity for the nonlinear schroedinger equation

G. Papanicolaou, D. McLaughlin, M. Weinstein

Research output: Contribution to journalArticle

Abstract

We summarize recent results on the focusing singularity of the nonlinear Schroedinger equation.

Original languageEnglish (US)
Pages (from-to)253-257
Number of pages5
JournalNorth-Holland Mathematics Studies
Volume81
Issue numberC
DOIs
StatePublished - Jan 1 1983

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this